Random graph asymptotics on high-dimensional tori II: volume, diameter and mixing time

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1432-2064
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Random graph asymptotics on high-dimensional tori II: volume, diameter and mixing time ; volume:149 ; number:3-4 ; day:11 ; month:12 ; year:2009 ; pages:397-415 ; date:4.2011
Probability theory and related fields ; 149, Heft 3-4 (11.12.2009), 397-415, 4.2011

Creator
Heydenreich, Markus
Hofstad, Remco van der
Contributor
SpringerLink (Online service)

DOI
10.1007/s00440-009-0258-y
URN
urn:nbn:de:101:1-2020030507503566331282
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:47 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

Other Objects (12)